# SDR SWAA2022031040628

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION LOCATION # 3 LOWER O/B INNER FACE SHOWS EVIDENCE OF COROSION. DOT 82-059. / AT RIGHT MLG FWD TRUNNION LOCATION #3 LOWER O/B R INNER FACE; SPOT-FACED INNER SURFACE TO A DEPTH OF 0.055' AND A DIAMETER OF 2.750' NO SIGN OF ON CORROSION REMAIN PER B737-700 SRM 57-20-90-2R-2 INSTALLED SERVICEABLE BUSHINGS AT LOCATION #3 LOWER O/B INNER FACE PER B737-700 SOPM 20-50-03 RIGHT FWD MLG TRUNNION BEARING TO BE INSTALLED AT CUSTOMER CARD 732-11-01 POS2.
